# SDR DALA2023052504175

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N947DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38689
- Aircraft time: 27,230 hours, 12,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2781329) R/H AFT CARGO FLOOR TRANSITION PANEL HAS MULTIPLE AREAS OF CORROSION FROM STA 787-727I @STR 25R. INSTALLED NEW TRANSITION PANEL AFT CARGO STA 727 I TO 787 IAW B737 SRM 51-40-02.
